# SDR ASOA051159

- Difficulty date: December 8, 2005
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE FLOORBEAM, AT FS 38 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOORBEAM, AT FS 38, IAW ASA EO 72-53-0205.  (M)
